Alert archive / Illinois / Wind Advisories in 2009
Wind Advisory 4, NWS Paducah, KY
NWS Paducah, KY issued this wind advisory at May 13, 2009, 1:54 AM CDT for 9 counties in Illinois; Bollinger County, Cape Girardeau County, Perry County, Missouri. It took effect at May 13, 2009, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2009, 1:54 AM CDT (06:54 UTC)
- In effect from
- May 13, 2009, 10:00 AM CDT
- Expired
- May 13, 2009, 5:55 PM CDT
- In force
- 8 hr
- Issued by
- NWS Paducah, KY
Counties Franklin County, IL, Hamilton County, IL, Jackson County, IL, Jefferson County, IL, Perry County, IL, Saline County, IL, Union County, IL, Wayne County, IL, Williamson County, IL, Bollinger County, MO, Cape Girardeau County, MO, Perry County, MO
The radar
The Paducah radar (KPAH), 92 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.9 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2283 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KPAH 130654 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 154 AM CDT WED MAY 13 2009 ILZ075-080-081-084-085-088-MOZ076-086-087-131500- /O.NEW.KPAH.WI.Y.0004.090513T1500Z-090514T0300Z/ JEFFERSON-PERRY IL-FRANKLIN-JACKSON-WILLIAMSON-UNION IL-PERRY MO- BOLLINGER-CAPE GIRARDEAU- INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE... WEST FRANKFORT...CARBONDALE...HERRIN...JONESBORO...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU 154 AM CDT WED MAY 13 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. THE APPROACH OF A STORM SYSTEM FROM THE NORTHWEST TODAY WILL TIGHTEN UP THE PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE NORTHWEST AND HIGH PRESSURE TO THE SOUTHEAST OF THE AREA. THE RESULT WILL BE HIGH WINDS WHICH WILL POTENTIALLY CAUSE MAJOR PROBLEMS...PARTICULARLY GIVEN THE STILL RECOVERING CONDITIONS FROM THE RECENT SEVERE WIND STORM. SOUTH WINDS WILL INCREASE INTO THE 15 TO 25 MPH RANGE THIS MORNING. GUSTS MAY BE AS HIGH AS 40 MPH AT TIMES DURING THE LATE MORNING...AFTERNOON...AND EARLY EVENING HOURS. THE RECENT SEVERE WEATHER EVENT RESULTED IN WIDESPREAD DOWNED TREES AND POWER LINES. STILL LOOSE HANGING LIMBS AND POSSIBLY WEAKENED TREES AND BRANCHES WILL NO DOUBT BE IN DANGER OF FALLING AND CAUSING POWER OUTAGES AGAIN WITH THESE HIGH WINDS. BE ADVISED OF THIS HIGH WIND THREAT ESPECIALLY WITH REGARD TO POTENTIAL POWER OUTAGES TODAY. WINDS THIS STRONG CAN MAKE ALSO DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WORKERS STILL TRYING TO RESTORE POWER AND CLEANUP FROM THE LAST STORM MAY BE SEVERELY IMPACTED BY THESE HIGH WINDS TODAY...BE ADVISED SO THAT YOU USE EXTRA CAUTION. && $$
2 follow-up statements
000 WWUS73 KPAH 131316 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 816 AM CDT WED MAY 13 2009 ILZ077-078-083-087-089>094-INZ081-082-085>088-KYZ001>022-MOZ100- 107>112-114-132215- /O.NEW.KPAH.LW.Y.0004.090513T1500Z-090513T2300Z/ EDWARDS-WABASH-WHITE-GALLATIN-JOHNSON-POPE-HARDIN-ALEXANDER- PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER- FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON- MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER- HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD- WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI- NEW MADRID- INCLUDING THE CITIES OF...ALBION...MOUNT CARMEL...CARMI... SHAWNEETOWN...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PIEDMONT...VAN BUREN...DONIPHAN... POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 816 AM CDT WED MAY 13 2009 ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. GUSTY SOUTH TO SOUTHWEST WINDS FROM 15 TO 25 MPH ARE EXPECTED FROM MID AND LATE MORNING THROUGH THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ ILZ076-082-086-132215- /O.EXA.KPAH.WI.Y.0004.090513T1500Z-090514T0300Z/ WAYNE IL-HAMILTON-SALINE- INCLUDING THE CITIES OF...FAIRFIELD...MCLEANSBORO...HARRISBURG 816 AM CDT WED MAY 13 2009 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE APPROACH OF A STORM SYSTEM FROM THE NORTHWEST TODAY WILL TIGHTEN UP THE PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE NORTHWEST AND HIGH PRESSURE TO THE SOUTHEAST OF THE AREA. THE RESULT WILL BE HIGH WINDS WHICH WILL POTENTIALLY CAUSE MAJOR PROBLEMS...PARTICULARLY GIVEN THE STILL RECOVERING CONDITIONS FROM THE RECENT SEVERE WIND STORM. SOUTH WINDS WILL INCREASE INTO THE 15 TO 25 MPH RANGE THIS MORNING. GUSTS MAY BE AS HIGH AS 40 MPH AT TIMES DURING THE LATE MORNING...AFTERNOON...AND EARLY EVENING HOURS. THE RECENT SEVERE WEATHER EVENT RESULTED IN WIDESPREAD DOWNED TREES AND POWER LINES. STILL LOOSE HANGING LIMBS AND POSSIBLY WEAKENED TREES AND BRANCHES WILL NO DOUBT BE IN DANGER OF FALLING AND CAUSING POWER OUTAGES AGAIN WITH THESE HIGH WINDS. BE ADVISED OF THIS HIGH WIND THREAT ESPECIALLY WITH REGARD TO POTENTIAL POWER OUTAGES TODAY. WINDS THIS STRONG CAN MAKE ALSO DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WORKERS STILL TRYING TO RESTORE POWER AND CLEANUP FROM THE LAST STORM MAY BE SEVERELY IMPACTED BY THESE HIGH WINDS TODAY...BE ADVISED SO THAT YOU USE EXTRA CAUTION. && $$ ILZ075-080-081-084-085-088-MOZ076-086-087-132215- /O.CON.KPAH.WI.Y.0004.090513T1500Z-090514T0300Z/ JEFFERSON-PERRY IL-FRANKLIN-JACKSON-WILLIAMSON-UNION IL-PERRY MO- BOLLINGER-CAPE GIRARDEAU- INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE... WEST FRANKFORT...CARBONDALE...HERRIN...JONESBORO...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU 816 AM CDT WED MAY 13 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE APPROACH OF A STORM SYSTEM FROM THE NORTHWEST TODAY WILL TIGHTEN UP THE PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE NORTHWEST AND HIGH PRESSURE TO THE SOUTHEAST OF THE AREA. THE RESULT WILL BE HIGH WINDS WHICH WILL POTENTIALLY CAUSE MAJOR PROBLEMS...PARTICULARLY GIVEN THE STILL RECOVERING CONDITIONS FROM THE RECENT SEVERE WIND STORM. SOUTH WINDS WILL INCREASE INTO THE 15 TO 25 MPH RANGE THIS MORNING. GUSTS MAY BE AS HIGH AS 40 MPH AT TIMES DURING THE LATE MORNING...AFTERNOON...AND EARLY EVENING HOURS. THE RECENT SEVERE WEATHER EVENT RESULTED IN WIDESPREAD DOWNED TREES AND POWER LINES. STILL LOOSE HANGING LIMBS AND POSSIBLY WEAKENED TREES AND BRANCHES WILL NO DOUBT BE IN DANGER OF FALLING AND CAUSING POWER OUTAGES AGAIN WITH THESE HIGH WINDS. BE ADVISED OF THIS HIGH WIND THREAT ESPECIALLY WITH REGARD TO POTENTIAL POWER OUTAGES TODAY. WINDS THIS STRONG CAN MAKE ALSO DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WORKERS STILL TRYING TO RESTORE POWER AND CLEANUP FROM THE LAST STORM MAY BE SEVERELY IMPACTED BY THESE HIGH WINDS TODAY...BE ADVISED SO THAT YOU USE EXTRA CAUTION. && $$
000 WWUS73 KPAH 132255 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 555 PM CDT WED MAY 13 2009 ILZ075-076-080>082-084>086-088-MOZ076-086-087-140000- /O.CAN.KPAH.WI.Y.0004.000000T0000Z-090514T0300Z/ JEFFERSON-WAYNE IL-PERRY IL-FRANKLIN-HAMILTON-JACKSON-WILLIAMSON- SALINE-UNION IL-PERRY MO-BOLLINGER-CAPE GIRARDEAU- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD... PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...CARBONDALE... HERRIN...HARRISBURG...JONESBORO...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU 555 PM CDT WED MAY 13 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE WIND ADVISORY. $$ ILZ077-078-083-087-089>094-INZ081-082-085>088-KYZ001>022-MOZ100- 107>112-114-140000- /O.EXP.KPAH.LW.Y.0004.000000T0000Z-090513T2300Z/ EDWARDS-WABASH-WHITE-GALLATIN-JOHNSON-POPE-HARDIN-ALEXANDER- PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER- FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON- MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER- HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD- WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI- NEW MADRID- INCLUDING THE CITIES OF...ALBION...MOUNT CARMEL...CARMI... SHAWNEETOWN...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PIEDMONT...VAN BUREN...DONIPHAN... POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 555 PM CDT WED MAY 13 2009 ...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... THE LAKE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at May 13, 12:01 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 13, 12:01 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1201 AM CDT WED MAY 13 2009 .UPDATE... UPDATED AVIATION SECTION FOR 06Z TAFS && .PREVIOUS DISCUSSION /246 PM CDT TUE MAY 12 2009/... CONVECTION SEEN LINED UP FROM EASTERN KANSAS INTO SOUTHWEST MISSOURI AND WEST ARKANSAS. MODELS YESTERDAY WERE TOO FAST BRINGING ACTIVITY INTO OUR AREA FOR TODAY. LATEST RUNS HAVE CAUGHT UP...AND SUGGEST ONLY A LIMITED CHANCE IN OUR FAR WESTERN COUNTIES PRIOR TO MIDNIGHT...WITH A CHANCE AREA WIDE AFTER MIDNIGHT. SLIGHTLY HIGHER POPS NORTH THAN SOUTH. THE CHANCE WILL LINGER WEDNESDAY MORNING...THEN TAPER OFF TO ONLY SLIGHTS IN THE AFTERNOON AS DRIER LOW AND MID TROP AIR ADVECT IN. HOWEVER WITH INCREASING INSTABILITY...WILL LEAVE SLIGHTS IN. CAPPING MAY PRECLUDE MUCH IN THE WAY OF ACTIVITY. ALSO THERE MAY BE GUSTY WINDS IN THE AFTERNOON ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. HIGHLIGHTED THIS POTENTIAL IN A SPECIAL WEATHER STATEMENT...FOR MAINLY THE FOLKS ACROSS THE WIND DAMAGE REGION OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. FRONTAL BOUNDARY WILL SETTLE INTO THE REGION WEDNESDAY NIGHT AND THEN STALL THURSDAY...WITH HIGH POPS IN THE FORECAST FOR WEDNESDAY NIGHT. SPC ADJUSTED RISK AREA SLIGHTLY NORTH. DO NOT SEE MUCH DIFFERENT THAN WE DID YESTERDAY. BEST CHANCE OF SEVERE IS NORTH AND WEST OF THE WABASH AND OHIO RIVER VALLEY REGIONS. ON AND OFF CHANCES OF CONVECTION WILL CONTINUE THURSDAY THROUGH SATURDAY. THEN A FRONT WILL FINALLY COME THROUGH SATURDAY NIGHT. THE MODELS...INCLUDING SEVERAL OF THE ENSEMBLE MEMBERS ARE PUSHING THE FRONT ON THROUGH WITH DRIER AIR IN ITS WAKE FOR SUNDAY. THEREFORE DUE TO INCREASED CONFIDENCE...WE MOSTLY ELIMINATED POPS FOR CONVECTION ON SUNDAY. WE MAINTAIN A DRY FORECAST SUNDAY NIGHT THROUGH TUESDAY WITH HIGH PRESSURE FORECAST TO BE IN CONTROL. WILL CONTINUE TO MONITOR THE HEAVY RAIN POTENTIAL THIS WEEK. RIGHT NOW IT APPEARS WITH EVENTS SOMEWHAT EVENLY DISTRIBUTED OUT ACROSS THE FIVE DAY PERIOD...AND BASED ON PROJECTED QPF...WE COULD HAVE ISSUES IN SOME AREAS. HOWEVER WILL HOLD ON ISSUING ANY FLOOD RELATED OUTLOOK PRODUCTS AT THIS TIME DUE TO LOW CONFIDENCE IN THE DETAILS. && .AVIATION... MAINLY VFR CONDITIONS WILL DETERIORATE OVERNIGHT AS THE STRONG LOW LEVEL SOUTH WINDS BRING LOTS OF MOISTURE NORTH. STRATUS OVER THE LOWER MISSISSIPPI VALLEY WILL ARRIVE BY 12Z. THIS CLOUDINESS SHOULD BE MOSTLY OF THE MVFR VARIETY. SOME SHOWERS AND ISOLATED THUNDER MAY OCCUR LATE TONIGHT AS WARM AIR INCREASES. LOW CLOUDS WILL BURN OFF WEDNESDAY MORNING. SURFACE GRADIENT WIND GUSTS IN ADVANCE OF AN APPROACHING COLD FRONT WILL BE NEAR 30 KNOTS DURING THE AFTERNOON HOURS. WIDESPREAD RAIN AND THUNDER WILL ARRIVE SOMETIME WEDNESDAY NIGHT AHEAD OF THE COLD FRONT...MOST LIKELY AFTER 06Z AT KOWB. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && AVIATION...MY
Hazardous weather outlook, May 12, 12:48 PM CDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1248 PM CDT TUE MAY 12 2009 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-131000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1248 PM CDT TUE MAY 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...MAINLY AFTER MIDNIGHT... WITH THE BEST CHANCE EXPECTED ACROSS SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND SOUTHWEST INDIANA. THE MAIN HAZARDS WILL BE LIGHTNING AND LOCALLY HEAVY RAIN. REFER TO THE MOST RECENT FLOOD WARNINGS AND STATEMENTS FOR THE LATEST RIVER FLOOD INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS...PRIMARILY WEDNESDAY NIGHT OVER SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND SOUTHWEST INDIANA. DAMAGING WIND AND HAIL WILL BE THE PRIMARY HAZARDS. ADDITIONALLY...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING WILL BE LIKELY. THE CHANCE OF STORMS WILL PERSIST THROUGH SATURDAY NIGHT...THEN THE CHANCE WILL DIMINISH SUNDAY. STRONG STORMS WITH LOCALLY HEAVY RAIN WILL BE POSSIBLE. GUSTY SOUTH TO SOUTHWEST WINDS 15 TO 30 MPH WILL BE LIKELY ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS WEDNESDAY. A FEW HIGHER GUSTS WILL BE POSSIBLE. THESE WINDS MAY CAUSE WEAKENED AND DAMAGED TREES AND LIMBS IN SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS TO FALL...AND MAY HINDER RELIEF AND CLEAN UP EFFORTS IN THE WIND DAMAGE REGION...FROM PERRYVILLE MISSOURI...EAST ACROSS THE MURPHYSBORO... CARBONDALE...HERRIN...MARION AND HARRISBURG AREAS IN SOUTHERN ILLINOIS. REFER TO THE MOST RECENT FLOOD WARNINGS AND STATEMENTS FOR THE LATEST RIVER FLOOD INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE WEDNESDAY INTO WEDNESDAY NIGHT.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:16 AM CDT | Lake Wind Advisory | PAH | Alexander, Edwards, Gallatin, Hardin, Johnson, Massac and 4 more | 10 hr |
Nearby
Wind Advisories in Illinois, 2009Wind Advisories in Missouri, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.